Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Delayed periods, hypothyroidism post child birth. History of regular periods. Causes for delay?

I was diagosed with hypothyriodism 5 years ago after the birth of my daughter, my menstrual cycles have been the most perfect 28 day cycles im never late until now i am currently 5 weeks late and have several pregnancy symptoms but i have taken 5 urine hcg tests and 1 hcg blood test and have all come back negative is there any explanation for this
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Radiologist, Nuclear Medicine 's  Response
As you mentioned that you had previous history of hypothyroidism there is possibility that there may be recurrence of the same that can cause delayed menstruation in some cases (though the common symptoms that you suffered previously will be present if there is recurrence) or else as the pregnancy tests come negative for pregnancy you need to get an ultrasound done after couple of weeks to further confirm If you have pregnancy or not.Also get checked by a Gynecologist.
with best wishes
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor